# SDR MASA200601548

- Difficulty date: June 7, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N924FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15024
- Aircraft time: 5,573 hours, 3,972 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 5035 CLT - OTBD FLIGHT SPOILER AND OTBD SPOILERON CAUTION MESSAGES.  MX PERFORMED SPOST.  OP'S CHECK GOOD.
